On the Optimizing Model of the Balance of Trade in India

There are no files associated with this record.

Title On the Optimizing Model of the Balance of Trade in India
Author Singh, Tarlok
Journal Name Journal of Policy Modeling
Year Published 2004
Place of publication United States
Publisher Elsevier Science
Peer Reviewed Yes
Published Yes
Volume 26
Issue Number 5
Edition 2004
Page from 605
Page to 625
ISSN 0161-8938
Date Accessioned 2006-07-21
Date Available 2007-10-23T07:14:47Z
Language en_AU
Research Centre Griffith Asia Institute
Faculty Griffith Business School
Subject International Economics and International Finance
URI http://hdl.handle.net/10072/15376
Publication Type Journal Articles (Refereed Article)
Publication Type Code c1x

Brief Record

Griffith University copyright notice